MathSciNet Relay Station
MathSciNet bibliographic data
MR1797131 47B60 (06F25 46B40)
Turan, Bahri On $f$-linearity and $f$-orthomorphisms. Positivity and its applications (Ankara, 1998). Positivity 4 (2000), no. 3, 293–301.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement